IV in the neck and headaches...

Piscesgirl81

Greenlighter
Joined
Feb 16, 2012
Messages
25
Location
Australia
Hey there, so I have a question for any experienced IV users, especially anyone that has used their neck before. with a lot of my veins collapsing and not wanting to play I have turned to the right side of my neck when all else fails. Probably only the over the last week or so I've been getting continuous headaches, and I never being a person to get headaches. It's a pounding in front of the head sort of pain.
Yes I've had a lot of stress on but that's not unusual. I try to remember to drink as much water as I can and the only other thing I can put down to is when I do get stressed I have a habit of sucking my teeth which is also a meth thing I do but have learnt to control it most of the time.
I should probably add that it is meth im injecting. I've been doing this daily for about 7 years now but the neck as Roa only of the past 3 or 4 months.
I'm just slightly concerned about brain aneurysms and if there's something waiting to pop in my head ! I do hope I am worrying over nothing and just been dramatic. Thanks in advance for any help:)
 

F.U.B.A.R.

Moderator: BDD, OD, LAVA
Staff member
Joined
May 12, 2010
Messages
14,056
Location
UK
Can't you use your femoral instead? At least the worst case scenario with that (apart from death) is having your leg amputated - but at least you've got another one.

I'd say it's very possible that after 3 or 4 months use in your jugular that you have caused enough damage to restrict blood flow from the brain. This causes back pressure and could very well lead to headaches, or worse.

You've only got one brain, don't fuck it up.
 
Top